# SDR HEEA072607

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 206076031023
- Condition: Stuck
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOOL STICKS IN SLEEVE OF LAP ASSY.  SUSPECT DEFECTIVE LAPPING.
